Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking yaz 5 days ago and i have hives on my torso and it feels like i may have some on my head. I stopped taking nuva ring a year ago because of persistent nausea after being on it for about a year. Could this be an allergic reaction?

Loading...

I seriously wonder if I was allergic to Yaz. I was on it for about 9 months. In that time, I had 2 anaphylaxis reactions and it was both times after I had doubled up on pills, after I had missed pills. I had out of control allergies too, had trouble breathing, the doctor thought I might have asthma, was short of breath, and so on. I had hives, rash, vomiting, diarrhea, severe stomach pain, itching from head to toe, redness from head to toe, daily allergies, coughing, and on and on. If you are worried you are allergic, I'd see your doctor asap. You don't want to wait until you have a reaction. I've been off it now for about 3 weeks and I feel fine. My allergies have calmed and I feel great. I'm convinced it was that. My doctor said that it is rare, but it is possible. I wish I had stopped it awhile ago instead of messing around with it. Please be careful.
Reply

Loading...

I have been taking yaz for about 6 months. About a month and a half ago I started to get some small bumps on my arm, they kind of look like bug bites. A week or so later I now have them on my lower arms, hand, lower back, and the backs of my legs. I have not pin pointed what is causing this, and I have been to two family doctors and one dermatologist who told me I am allergic to dust mites. I was wondering what exactly your reaction looks like, and did you stop taking it, if so did it get better?
Thanks
Reply

Loading...

I took Yaz for about 3 months and got little red bumps on my arms that have not gone away 2 years later. I also was very upset and irritable while on the pills. I would strongly suggest NOT taking Yaz.
Reply

Loading...

did you begin taking a new birth control instead of yaz or you stopped completely? i have been on it for 2 weeks and since day 5 i have been itching from head to toe. i seriously thought i had lice at first then my feet started to itch and so on. I just had a baby 6 weeks ago and i dont want to get pregnant again so i am wondering if switching to another kind of birthcontrol will help or only make matters worse.
Reply

Loading...

I was wondering the same thing.I had took Yaz 3 years ago for about a week and one day all of a sudden I got a hot flash & my arm started itching then a few days later my entire upper body (from my neck to my waist) was covered in little bumps.I immediately stopped taking it and it took almost a month & a half before my skin got back to normal.
Reply

Loading...